MathSciNet Relay Station
MathSciNet bibliographic data
MR946424 26A21 (04A15 26A24 54C50)
Kechris, A. S.; Louveau, A. A classification of Baire class $1$ functions. Trans. Amer. Math. Soc. 318 (1990), no. 1, 209–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement